RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2007, Volume 82, Issue 1, Pages 36–51 (Mi mz3751)  

This article is cited in 1 scientific paper (total in 1 paper)

Exceptional Sets on Del Pezzo Surfaces with One Log-Terminal Singularity

A. Elagin

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: New full exceptional sets of coherent sheaves on a certain family of log-terminal del Pezzo surfaces, which is treated as a smooth stack, are constructed. These surfaces are not toroidal and can be represented as hypersurfaces in weighted projective 3-space.

Keywords: full exceptional set, category of coherent sheaves, del Pezzo surface, bounded derived category, log-terminal singularity, projective space

DOI: https://doi.org/10.4213/mzm3751

Full text: PDF file (566 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2007, 82:1, 33–46

Bibliographic databases:

UDC: 514.755
Received: 14.11.2006

Citation: A. Elagin, “Exceptional Sets on Del Pezzo Surfaces with One Log-Terminal Singularity”, Mat. Zametki, 82:1 (2007), 36–51; Math. Notes, 82:1 (2007), 33–46

Citation in format AMSBIB
\Bibitem{Ela07}
\by A.~Elagin
\paper Exceptional Sets on Del~Pezzo Surfaces with One Log-Terminal Singularity
\jour Mat. Zametki
\yr 2007
\vol 82
\issue 1
\pages 36--51
\mathnet{http://mi.mathnet.ru/mz3751}
\crossref{https://doi.org/10.4213/mzm3751}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2374881}
\elib{http://elibrary.ru/item.asp?id=9518301}
\transl
\jour Math. Notes
\yr 2007
\vol 82
\issue 1
\pages 33--46
\crossref{https://doi.org/10.1134/S000143460707005X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000249410700005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-58649123123}


Linking options:
  • http://mi.mathnet.ru/eng/mz3751
  • https://doi.org/10.4213/mzm3751
  • http://mi.mathnet.ru/eng/mz/v82/i1/p36

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Cheltsov I., Shramov C., “Del Pezzo Zoo”, Exp. Math., 22:3 (2013), 313–326  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:208
    Full text:90
    References:17
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019